minoxidil Shedding Or Something Much Worse? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

minoxidil Shedding Or Something Much Worse?

Discussion in 'Shedding Shedding Shedding' started by KakiMaki, Jun 5, 2018.

  1. KakiMaki

    KakiMaki New Member My Regimen

    Joined:
    Jun 5, 2018
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'm a 26 y/o male.
    Noticed hair loss early and my dermatologist told my I should use 5% minoxidil or finasteride. Started using %5 minoxidil 16 months ago every night, focusing on my right temple area to decent results.
    This past month my right temple area started thinning extremely fast all of a sudden and was wondering: Is it a shedding phase or should I be worried?

    Thanks

    P.S.
    The attached image shows the affected area, will post a better one later.
     

    Attached Files:

    #1 KakiMaki, Jun 5, 2018
    Last edited: Jun 5, 2018
  2. KakiMaki

    KakiMaki New Member My Regimen

    Joined:
    Jun 5, 2018
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Sorry for bumping, but the thinning has gotten worse in the past week. I'm in the middle of finals season right now so stress could be a factor but I'm still wondering if I should stop using Minoxidil or at least lower the dosage
    .
    Can anyone help with this?

    Thanks
     

Share This Page